MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3295355
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3811 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refy3811) have been reported from the same facility.
 
Event or Problem Description
It was reported "chemo patient.Infusion had to be given through piv since bag had already been spiked and picc line was not patent.Line was flushed earlier that day and was ok.Later the rn came back to start blood infusion.Noticed the picc lumen had filled with blood all the way up to it being visible in the extension leg.Rn stated line had not been used since last flush." additional information received (b)(6) 2022: what was infusion? nothing infusing any patient symptoms related to the event? no was the catheter removed? was a new catheter placed? no what type of catheter securement was utilized? statlock "we use alteplase to clear clot.".

Brand Name
POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DUAL-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13839693
Report Number3006260740-2022-00888
Device Sequence Number1401669
Product Code LJS
UDI-Device Identifier00801741028144
UDI-Public(01)00801741028144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3295355
Device Catalogue Number3295355
Device Lot NumberREFY3811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown